# SDR DL72L950125

- Difficulty date: January 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N514DA
- Make and model: Boeing 727232
- Aircraft serial: 21430
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fs 804.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV, FOUND FRAME 804.5 BETWEEN L/A O/W EXIT OPENINGS STR 14 FRAME CHORD CRACKED.  REPAIRED PER SRM 53-10-4 FIG 17.
